MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT35015UX
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: the hypotube had detached approximately 14cm distal to the strain relief.The hypotube was oval and jagged on both sides of the break site.The hypotube was kinked at approximately 32, 46.2, 77 and 91.9cm distal to the detachment site.The transition shaft and support wire were kinked.The distal inner and outer shafts were ripped extending 3.1cm from the guide wire entry port.There was deformation to the 15th stent wrap with struts raised.It was confirmed that the detachment occurred when placing the device in the biohazard bag for return.(b)(4).
 
Event or Problem Description
The physician was attempting to implant a resolute integrity stent.The target lesion located in the proximal lad was reported to be moderately tortuous, with no calcification and 100% stenosis.Procedure was prompted by stemi.Prior to the procedure, no damage was noted to packaging and no issues were reported when removing the device from the hoop/tray.The device was inspected and negative prep was carried out both with no issues reported.The lesion was pre-dilated.During attempted stent deployment, the stent was placed across the stenosis.Inflation of the balloon was attempted at 4-5atms for the first time but the balloon never inflated at all.When pulling negative on the stent delivery system, blood came back into the inflation device.The device was not passed through a previously deployed stent and no resistance was encountered when advancing the device.The device was not moved or repositioned in the lesion prior to the issue noted.The procedure was completed with another non-medtronic stent as no other resolute integrity was available in that size.No patient injury reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6344928
Report Number9612164-2017-00192
Device Sequence Number10957633
Product Code NIQ
UDI-Device Identifier00643169037113
UDI-Public00643169037113
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2018
Device Catalogue NumberRSINT35015UX
Device Lot Number0008046367
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2017
Initial Date Received by Manufacturer 01/24/2017
Supplement Date Received by Manufacturer01/24/2017
Initial Report FDA Received Date02/21/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1